# SDR RAIA2019083090017

- Difficulty date: August 19, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 16-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DIGITAL PLATE AT PAX DOOR HAS SIGNS OF CORROSION AT FR 16 TO FR 18.    REPAIRED LH DIGITAL PLATE AT PAX DOOR.
